# SDR SWAA2022081935073

- Difficulty date: July 26, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS 480 TO BS 500A STR 26R AND WL 156 FWD CARGO COMPARTMENT 2022-365943 / [01] TOOL USED P/N: 45MG; S/N: 130063701; CAL DUE: 16-JUN-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138503; CAL DUE DATE: 19-MAY-23;[03] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 480 TO BS 500A STR 26R AND WL 156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 144A0080 SHEET 19; REV-; SEE INDIVIDUAL SIGN OFF S BELOW.;[04] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 480 TO BS 500A STR 26R AND WL 156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 144A0080 SHEET 19; REV-; SEE INDIVIDUAL SIGN OFF S BELOW... RII ITEM
